# SDR AALA202503311204

- Difficulty date: February 10, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT TORSION BAR BELLCRANK(COMPENSATION MECHANISM) PASSENGER CREW DOOR 842  AT AFT GALLEY AREA. MAINTENANCE PERFORMED ADJUSTMENT OF TORSION BAR BELLCRANK AT PASSENGER CREW DOOR 842 IAW AMM52-13-21-400-001-A STEP 4J ITEM (7)(8)(9).
